Tramadol and Tinnitus - from FDA reports
Tinnitus is found among people who take Tramadol, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Diazepam, and have Depression. This review analyzes which people have Tinnitus with Tramadol. It is created by eHealthMe based on reports of 83,165 people who have side effects when taking Tramadol from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
83,165 people reported to have side effects when taking Tramadol.
Among them, 354 people (0.43%) have Tinnitus
Number of reports submitted per year:
Time on Tramadol when people have Tinnitus *:
- < 1 month: 15.91 %
- 1 - 6 months: 11.36 %
- 6 - 12 months: 4.55 %
- 1 - 2 years: 6.82 %
- 2 - 5 years: 59.09 %
- 5 - 10 years: 2.27 %
- 10+ years: 0.0 %
Gender of people who have Tinnitus when taking Tramadol *:
- female: 69.57 %
- male: 30.43 %
Age of people who have Tinnitus when taking Tramadol *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 1.05 %
- 20-29: 6.62 %
- 30-39: 19.86 %
- 40-49: 17.42 %
- 50-59: 23.34 %
- 60+: 31.71 %
Top conditions involved for these people *:
- Depression (59 people, 16.67%)
- Neck Pain (34 people, 9.60%)
- Analgesic Therapy (34 people, 9.60%)
- Psychotic Disorder (31 people, 8.76%)
- Sedation (30 people, 8.47%)
Top co-used drugs for these people *:
- Diazepam (64 people, 18.08%)
- Omeprazole (57 people, 16.10%)
- Mirtazapine (48 people, 13.56%)
- Clonazepam (48 people, 13.56%)
- Lorazepam (44 people, 12.43%)
Top other side effects for these people *:
- Headache (144 people, 40.68%)
- Dizziness (139 people, 39.27%)
- Fatigue (129 people, 36.44%)
- Vision Blurred (115 people, 32.49%)
- Nausea And Vomiting (103 people, 29.10%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tinnitus when taking Tramadol?
- Check symptoms - is tinnitus caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsTinnitus and drugs with ingredients of tramadol hydrochloride.
Expand the study to include reports from both FDA and eHealthMeTinnitus and Tramadol from FDA and eHealthMe reports
Tramadol has active ingredients of tramadol hydrochloride. It is often used in pain. (latest outcomes from Tramadol 88,458 users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, pain, osteoporosis, high blood cholesterol (latest reports from 31,636 Tinnitus patients).
Browse all side effects of Tramadola b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with TinnitusTinnitus
Could your condition cause TinnitusTinnitus
What would happen?
Questions to the study
I am a 75 year old female, have glaucoma for 20 years , or let's say treated for that period of time. Have been on Latanoprost up to about 2 years ago. .then my Dr. referred me to a specialist as one eye had pressure of 26 and a small catatact. New Dr. put me on dorzolamide-timolol. brought ...
2 weeks ago I had a fullness and deafness in my ear since putting olive oil in off to the doctors and was told I had a ear infection I suffered from mild tinnitus in that ear which was manageable was put on a weeks course of amoxicillin 500mg where my tinnitus spiked I'm now now free from ...
I have been using a good probiotic with digestive enzymes to help me with digestion and gas which seem to work fine- but now have terrible tinnitus in one ear- I also take a low dose anti depressive to sleep better called Seroquel- weening off that drug but tinnitus still bad- I guess I will ...
User reviews to the study
Hi, my name is Jennifer. My ears started ringing over 2 years ago, while I was on Naltrexone. I stopped taking it over a year ago, but the ringing has gotten worse. The only other thing I take religiously, is Excedrin. Any thoughts or suggestions?! Thank you 😊
Developed pulsating tinnitus in one ear- I thought from taking low dose seroquel ( to sleep) for a year. I am 69 years old and have perfect hearing according to the doctor- I was also taking different probiotics and digestive enzymes to help with gas and digestion issues- when I stopped the ...